LOGARITHMIC SOBOLEV INEQUALITIES AND EXPONENTIAL INTEGRABILITY

被引:84
作者
AIDA, S
MASUDA, T
SHIGEKAWA, I
机构
[1] TOHOKU UNIV,INST MATH,SENDAI,MIYAGI 980,JAPAN
[2] KOBE UNIV COMMERCE,KOBE 65121,JAPAN
[3] KYOTO UNIV,FAC SCI,DEPT MATH,KYOTO 606,JAPAN
关键词
D O I
10.1006/jfan.1994.1142
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
We prove the exponential integrability of Lipschitz functions in abstract Wiener spaces by using logarithmic Sobolev inequalities. We introduce two notions of Lipschitz continuity and apply the method of Davis and Simon [J. Funct. Anal. 59 (1984), 335-395] to prove our main theorem. Moreover we give several conditions under which the function is exponentially integrable. (C) 1994 Academic Press, Inc.
引用
收藏
页码:83 / 101
页数:19
相关论文
共 10 条
[1]  
Aida S, 1994, MATH RES LETT, V1, P75
[2]  
[Anonymous], 1989, LARGE DEVIATIONS
[3]   ULTRACONTRACTIVITY AND THE HEAT KERNEL FOR SCHRODINGER-OPERATORS AND DIRICHLET LAPLACIANS [J].
DAVIES, EB ;
SIMON, B .
JOURNAL OF FUNCTIONAL ANALYSIS, 1984, 59 (02) :335-395
[4]  
ENCHEV O, 1993, ANN PROBAB, V21
[5]  
FERNIQUE X, 1970, CR ACAD SCI A MATH, V270, P1698
[6]   LOGARITHMIC SOBOLEV INEQUALITIES [J].
GROSS, L .
AMERICAN JOURNAL OF MATHEMATICS, 1975, 97 (04) :1061-1083
[7]   ANALYSIS ON WIENER-SPACES .1. NONLINEAR MAPS [J].
KUSUOKA, S .
JOURNAL OF FUNCTIONAL ANALYSIS, 1991, 98 (01) :122-168
[8]  
LEDOUX M, REMARKS LOGARITHMIC
[9]  
SHIGEKAWA I, 1987, OSAKA J MATH, V24, P37
[10]  
USTUNEL AS, 1992, CR ACAD SCI I-MATH, V315, P997